Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 132, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Nov 13, 2018, 5:13 PM EST for Murray County, Whitfield County, Georgia. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 13, 2018, 5:13 PM EST (22:13 UTC)
- Expired
- Nov 14, 2018, 5:13 PM EST
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 114 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Conasauga River at GA 286 near Eton (ETNG1). The gauge peaked at 12.68 ft at Nov 13, 2018, 9:00 PM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02384500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
421
WGUS42 KFFC 132213
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
513 PM EST Tue Nov 13 2018
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Conasauga River near Eton affecting Murray and Whitfield Counties
Armuchee Creek near Armuchee affecting Floyd County
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC213-313-141212-
/O.NEW.KFFC.FL.W.0132.181113T2213Z-000000T0000Z/
/ETNG1.1.ER.181113T1435Z.181113T2100Z.000000T0000Z.NO/
513 PM EST Tue Nov 13 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Conasauga River near Eton.
* Until further notice.
* At 5 PM Tuesday the stage was 12.6 feet...and rising.
* Flood stage is 12 feet.
* At 12 feet...Minor flooding of woodlands...pasture and fields
begins along the river...upstream and downstream from the gage on
Georgia Highway 286 or Dawnville Road.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC115-141212-
/O.NEW.KFFC.FL.W.0133.181113T2213Z-000000T0000Z/
/ARCG1.1.ER.181113T2130Z.181113T2145Z.000000T0000Z.UU/
513 PM EST Tue Nov 13 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Armuchee Creek near Armuchee.
* Until further notice.
* At 445 PM Tuesday the stage was 19 feet...and rising.
* Flood stage is 19 feet.
* At 19 feet...Flood stage is reached. Minor flooding of
woodlands...fields and pastures begins along the creek upstream and
downstream from the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$
GAC021-153-169-207-289-141212-
/O.NEW.KFFC.FL.W.0134.181115T0025Z-000000T0000Z/
/MACG1.1.ER.181115T0025Z.181116T0000Z.000000T0000Z.NO/
513 PM EST Tue Nov 13 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Ocmulgee River near Macon.
* From Wednesday evening until further notice.
* At 430 PM Tuesday the stage was 16.9 feet...and falling though
should begin rising again Wednesday morning.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by Wednesday evening and continue
to rise to near 21.9 feet by Thursday evening.
* At 21 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be up to two
feet deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands east of Macon
and well downstream will be under 1 to 4 feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-141212-
/O.NEW.KFFC.FL.W.0135.181114T2024Z-181118T0215Z/
/PNFG1.1.ER.181114T2024Z.181117T0600Z.181117T2015Z.NO/
513 PM EST Tue Nov 13 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Oconee River near Penfield.
* From Wednesday afternoon until Saturday evening.
* At 5 PM Tuesday the stage was 11.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by Wednesday afternoon and
continue to rise to near 14.8 feet by early Saturday morning.The
river will fall below flood stage by Saturday afternoon.
* At 15 feet...Minor flooding continues to expand into fields...
woodlands and pastures...mainly on the right bank of the river...
upstream and downstream from the gage on the Georgia Highway 15
bridge.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$4 follow-up statements
854
WGUS82 KFFC 140153
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
853 PM EST Tue Nov 13 2018
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River near Eton affecting Murray and Whitfield Counties
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Sweetwater Creek near Austell affecting Cobb and Douglas Counties
GAC213-313-141552-
/O.CON.KFFC.FL.W.0132.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.181113T1435Z.181114T0045Z.000000T0000Z.NO/
853 PM EST Tue Nov 13 2018
The Flood Warning continues for
The Conasauga River near Eton.
* Until further notice.
* At 8 PM Tuesday the stage was 12.7 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Minor flooding of woodlands...pasture and fields
begins along the river...upstream and downstream from the gage on
Georgia Highway 286 or Dawnville Road.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-141552-
/O.CON.KFFC.FL.W.0121.000000T0000Z-181115T1639Z/
/CHCG1.1.ER.181113T0143Z.181114T1600Z.181115T1039Z.UU/
853 PM EST Tue Nov 13 2018
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Thursday morning.
* At 815 PM Tuesday the stage was 17.1 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 16 feet.
* The river will continue rising to near 17.3 feet by Wednesday
morning. The river will fall below flood stage Thursday morning.
* At 18 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC115-141552-
/O.CON.KFFC.FL.W.0128.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181113T1309Z.181114T0031Z.000000T0000Z.NO/
853 PM EST Tue Nov 13 2018
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 830 PM Tuesday the stage was 26 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
on the old Lock and Dam behind the Trading Post. The boat ramp will
be completely under water at Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC067-097-141552-
/O.CON.KFFC.FL.W.0129.000000T0000Z-181115T0320Z/
/AUSG1.1.ER.181113T1616Z.181114T0600Z.181114T2120Z.NO/
853 PM EST Tue Nov 13 2018
The Flood Warning continues for
The Sweetwater Creek near Austell.
* Until Wednesday evening.
* At 830 PM Tuesday the stage was 11.4 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 10 feet.
* The river will continue rising to near 12 feet by midnight
tonight. The river will fall below flood stage Wednesday afternoon.
* At 12 feet...Minor flooding continues in the woodlands and fields
upstream and downstream from the gage near the Interstate 20
bridge. Portions of a paintball playing field just downstream of
the bridge and athletic fields in the Woodrow Wilson Park on Mount
Vernon Road are flooded with one to two feet of water. Water also
floods yards of four elevated homes along Mount Vernon Road. A
portion of Wren Circle in Douglas County...the County Iron Works
and Sunlight Drive in Cobb County begin to flood.
&&
LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
3370 8463 3376 8466
$$
GAC021-153-169-207-289-141552-
/O.EXT.KFFC.FL.W.0134.181115T0055Z-000000T0000Z/
/MACG1.1.ER.181115T0055Z.181116T0600Z.000000T0000Z.NO/
853 PM EST Tue Nov 13 2018
...Flood Warning extended until further notice...The Flood Warning
continues for
The Ocmulgee River near Macon.
* From Wednesday evening until further notice.
* At 730 PM Tuesday the stage was 16.6 feet...and falling though
expected to rise again Wednesday morning.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by Wednesday evening and continue
to rise to near 21.9 feet by Thursday night.
* At 21 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be up to two
feet deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands east of Macon
and well downstream will be under 1 to 4 feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-141552-
/O.EXT.KFFC.FL.W.0135.181114T2015Z-181118T0456Z/
/PNFG1.1.ER.181114T2015Z.181115T1800Z.181117T2256Z.NO/
853 PM EST Tue Nov 13 2018
...Flood Warning extended until Saturday evening...The Flood Warning
continues for
The Oconee River near Penfield.
* From Wednesday afternoon until Saturday evening.
* At 8 PM Tuesday the stage was 11.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by Wednesday afternoon and
continue to rise to near 16.4 feet by Thursday early afternoon.The
river will fall below flood stage by Saturday afternoon.
* At 17 feet...Minor flooding continues to expand into fields...
woodlands and pastures near the river. The water level is very
close to Ward Road on the right bank. Flood waters will be
approaching irrigation systems and they may need to be moved to
higher ground.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$655
WGUS82 KFFC 140211
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
911 PM EST Tue Nov 13 2018
...The Flood Warning continues for the following rivers in Georgia...
Sweetwater Creek near Austell affecting Cobb and Douglas Counties
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River near Eton affecting Murray and Whitfield Counties
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
GAC213-313-141611-
/O.CON.KFFC.FL.W.0132.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.181113T1435Z.181114T0045Z.000000T0000Z.NO/
911 PM EST Tue Nov 13 2018
The Flood Warning continues for
The Conasauga River near Eton.
* Until further notice.
* At 8 PM Tuesday the stage was 12.7 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Minor flooding of woodlands...pasture and fields
begins along the river...upstream and downstream from the gage on
Georgia Highway 286 or Dawnville Road.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC115-141611-
/O.CON.KFFC.FL.W.0128.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181113T1309Z.181114T0132Z.000000T0000Z.NO/
911 PM EST Tue Nov 13 2018
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 845 PM Tuesday the stage was 26 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
on the old Lock and Dam behind the Trading Post. The boat ramp will
be completely under water at Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC067-097-141611-
/O.EXT.KFFC.FL.W.0129.000000T0000Z-181115T0409Z/
/AUSG1.1.ER.181113T1616Z.181114T0600Z.181114T2209Z.NO/
911 PM EST Tue Nov 13 2018
...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
The Sweetwater Creek near Austell.
* Until Wednesday evening.
* At 845 PM Tuesday the stage was 11.4 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 10 feet.
* The river will continue rising to near 11.9 feet by early Wednesday
morning. The river will fall below flood stage Wednesday
afternoon.
* At 12 feet...Minor flooding continues in the woodlands and fields
upstream and downstream from the gage near the Interstate 20
bridge. Portions of a paintball playing field just downstream of
the bridge and athletic fields in the Woodrow Wilson Park on Mount
Vernon Road are flooded with one to two feet of water. Water also
floods yards of four elevated homes along Mount Vernon Road. A
portion of Wren Circle in Douglas County...the County Iron Works
and Sunlight Drive in Cobb County begin to flood.
&&
LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
3370 8463 3376 8466
$$
GAC021-153-169-207-289-141611-
/O.CON.KFFC.FL.W.0134.181115T0055Z-000000T0000Z/
/MACG1.1.ER.181115T0055Z.181116T0600Z.000000T0000Z.NO/
911 PM EST Tue Nov 13 2018
The Flood Warning continues for
The Ocmulgee River near Macon.
* From Wednesday evening until further notice.
* At 830 PM Tuesday the stage was 16.5 feet...and falling though
expected to rise again Wednesday morning.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by Wednesday evening and continue
to rise to near 21.9 feet by early Friday morning.
* At 21 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be up to two
feet deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands east of Macon
and well downstream will be under 1 to 4 feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC013-157-141611-
/O.EXT.KFFC.FL.W.0131.000000T0000Z-181114T1725Z/
/ACDG1.1.ER.181113T1619Z.181114T0045Z.181114T1125Z.NO/
911 PM EST Tue Nov 13 2018
...Flood Warning extended until Wednesday afternoon...The Flood
Warning continues for
The Middle Oconee River near Arcade.
* Until Wednesday afternoon.
* At 845 PM Tuesday the stage was 18.1 feet...and steady.
* Minor flooding is occurring and forecast.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by Wednesday
morning.
* At 18 feet...Minor flooding continues in the woodlands...fields
and pasture upstream and downstream from the gage at Georgia
Highway 82. A few dirt access roads and a residential yard just
downstream will be flooded with up to two feet of water.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$
GAC059-133-219-141611-
/O.CON.KFFC.FL.W.0135.181114T2015Z-181118T0456Z/
/PNFG1.1.ER.181114T2015Z.181115T1800Z.181117T2256Z.NO/
911 PM EST Tue Nov 13 2018
The Flood Warning continues for
The Oconee River near Penfield.
* From Wednesday afternoon until Saturday evening.
* At 9 PM Tuesday the stage was 11.7 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by Wednesday afternoon and
continue to rise to near 16.4 feet by Thursday early afternoon.The
river will fall below flood stage by Saturday afternoon.
* At 17 feet...Minor flooding continues to expand into fields...
woodlands and pastures near the river. The water level is very
close to Ward Road on the right bank. Flood waters will be
approaching irrigation systems and they may need to be moved to
higher ground.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$414
WGUS82 KFFC 140528
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1228 AM EST Wed Nov 14 2018
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River near Eton affecting Murray and Whitfield Counties
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
GAC213-313-141541-
/O.EXT.KFFC.FL.W.0132.000000T0000Z-181114T1541Z/
/ETNG1.1.ER.181113T1435Z.181114T0045Z.181114T0941Z.NO/
1228 AM EST Wed Nov 14 2018
...Flood Warning extended until this morning...The Flood Warning
continues for
The Conasauga River near Eton.
* Until this morning.
* At 12 AM Wednesday the stage was 12.6 feet...and falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by early this
morning.
* At 12 feet...Minor flooding of woodlands...pasture and fields
begins along the river...upstream and downstream from the gage on
Georgia Highway 286 or Dawnville Road.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-141927-
/O.EXT.KFFC.FL.W.0121.000000T0000Z-181115T1802Z/
/CHCG1.1.ER.181113T0143Z.181114T2100Z.181115T1202Z.UU/
1228 AM EST Wed Nov 14 2018
...Flood Warning extended until Thursday afternoon...The Flood
Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Thursday afternoon.
* At 12 AM Wednesday the stage was 17.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will continue rising to near 17.5 feet by late this
afternoon. The river will fall below flood stage tomorrow morning.
* At 18.0 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$190 WGUS82 KFFC 141139 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 639 AM EST Wed Nov 14 2018 ...The Flood Warning is cancelled for the following rivers in Georgia... Conasauga River near Eton affecting Murray and Whitfield Counties Big Creek below Hog Wallow Creek near Roswell affecting Fulton County GAC213-313-141209- /O.CAN.KFFC.FL.W.0132.000000T0000Z-181114T1541Z/ /ETNG1.1.ER.181113T1435Z.181114T0045Z.181114T1022Z.NO/ 639 AM EST Wed Nov 14 2018 The Flood Warning is cancelled for The Conasauga River near Eton. * This takes effect immediately. * At 6 AM Wednesday the stage was 11.9 feet...and falling. * Flood stage is 12 feet. * The river will continue to fall. * At 12 feet...Minor flooding of woodlands...pasture and fields begins along the river...upstream and downstream from the gage on Georgia Highway 286 or Dawnville Road. && LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483 $$ GAC121-141209- /O.CAN.KFFC.FL.W.0137.000000T0000Z-181114T1139Z/ /RWSG1.1.ER.181114T0109Z.181114T0630Z.181114T1000Z.NO/ 639 AM EST Wed Nov 14 2018 The Flood Warning is cancelled for The Big Creek below Hog Wallow Creek near Roswell. * This takes effect immediately. * At 6 AM Wednesday the stage was 9.8 feet...and falling. * Flood stage is 10.0 feet. * The creek will continue to fall. * At 10 feet...Flood Stage is reached. Minor flooding of woodlands and grassy areas begin along the creek upstream and downstream from the gage off Oxbo Drive in the Roswell area. Also high water continues to encroach into the Big Creek Park two miles downstream along Roswell Road and Riverside Road. If the Roswell gage on the Chattahoochee River is 8 feet or higher...then the combination of flows will cause the access road to the Huntcliff horse stables across from Azalea Park to begin to flood. && LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436 3404 8436 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 13, 2:44 PM EST, 2 hours 29 minutes earlier.
Area forecast discussion, Nov 13, 2:44 PM EST, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 244 PM EST Tue Nov 13 2018 .SHORT TERM /Tonight through Wednesday Night/... Forecast continues to evolve essentially as expected. Somewhat of a lull in rainfall today through tonight as the deep upper low settles into the lower Mississippi Valley. More heavy rainfall develops across the region tomorrow through tomorrow night under strongly diffluent upper flow ahead of the upper low. PWs remain well above seasonal normals and strong upper forcing combined with strong isentropic lift should provide for a prolonged period of moderate to occasionally heavy rain by midday tomorrow through much of Wednesday night. Instability is forecast to be minimal at best so I am not expecting much if any thunder or severe potential. Biggest threat will obviously be flooding. Some models hinting at a brief threat for some wintry precipitation tomorrow evening in the extreme northeast, but potential appears too low to include in the forecast weather grids at this time. 20 .LONG TERM /Thursday through Tuesday/... Extended period begins with the culprit upper low exiting through KY and Eastern TN and much of the moisture exiting to the east with it. Mid level dry slot looks to work into the region during the day Thursday from west to east so there should be a relatively quick shut off to the rainfall. Late Thursday there appears to be a window where there is enough wrap around moisture and cold air across North GA that some snow showers could start mixing in. Model soundings for that area suggest a shallow but saturated subfreezing layer below about 850mb with drier air above it which favors upslope snow showers. Have added snow showers which would be more likely in the NW facing slopes during the evening hours on Thursday into the first part of the overnight. Because the low is rapidly exiting to the east...much of moisture evacuates quickly with it so the window looks to be only about 6-9 hours or so. Have not included any appreciable amounts but would not be surprised to hear about a trace or dusting in some of the higher elevations. Not anticipating any issues with the snow otherwise. By Friday...zonal upper flow and dry conditions set the tone for what should be a nice weekend. Temps look to be near normal for the weekend after a cold start Friday AM. A weak upper level system works through the flow on Monday. Models suggest that it will be moisture starved and may only bring some clouds and low end rain chances. Stellman && .HYDROLOGY... Highest rainfall amounts are oriented from our west-central Georgia counties northeastward into east-central and northeast Georgia. Soils remain moist enough and stream flows are already high enough across northwest Georgia to include all but our extreme southeast counties in a new Flash Flood Watch beginning early Wednesday morning and continuing through the overnight hours into early Thursday morning. 20 && AVIATION... 18Z Update... Fairly wide range of conditions expected through 06Z, although a mixture of MVFR and IFR conditions are expected to predominate. Most areas IFR or lower after 06Z. Scattered light rain across the forecast area through 06Z, becoming more widespread and increasing in intensity by 12Z. Northwest winds 6-10kt, becoming northeast by 04Z-08Z. Wind speeds increase to 8-12kt after 12-14Z. //ATL Confidence...18Z Update... Low confidence on cig and vsby timing. Medium confidence for all other elements. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 44 48 37 45 / 60 100 100 50 Atlanta 45 48 39 46 / 60 100 100 30 Blairsville 40 47 36 45 / 40 90 100 50 Cartersville 42 48 38 45 / 50 100 100 30 Columbus 48 52 42 49 / 70 100 100 20 Gainesville 44 47 38 44 / 50 100 100 50 Macon 49 51 42 52 / 70 100 100 30 Rome 41 48 38 45 / 40 100 90 20 Peachtree City 44 49 39 47 / 60 100 100 30 Vidalia 53 54 45 55 / 50 90 90 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from late tonight through Thursday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb... Bleckley...Butts...Carroll...Catoosa...Chattahoochee... Chattooga...Cherokee...Clarke...Clayton...Cobb...Coweta... Crawford...Crisp...Dade...Dawson...DeKalb...Dodge...Dooly... Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Glascock...Gordon...Greene...Gwinnett...Hall...Hancock... Haralson...Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Morgan... Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Towns... Troup...Twiggs...Union...Upson...Walker...Walton...Warren... Washington...Webster...White...Whitfield...Wilcox...Wilkes... Wilkinson. && SHORT TERM...20 LONG TERM....Stellman AVIATION...20
Hazardous weather outlook, Nov 13, 3:11 PM EST, 2 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 311 PM EST Tue Nov 13 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-142015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 311 PM EST Tue Nov 13 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Flash Flood Watch is in effect for much of the area through Thursday AM. Rain will continue overnight tonight, with an additional 0.25 to 0.5 inches possible on top of what was received today and yesterday. At times rain may be moderate to heavy, and localized flooding will be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... An extended period of heavy rain is expected through early Thursday. The rain could be heavy at times with isolated thunderstorms for portions of central Georgia. As the rain occurs, an increased threat for river and stream flooding is expected by the middle of the week. An additional 2 to 3 inches of rainfall is likely with isolated higher amounts for a large portion of North and Central GA on Wednesday into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 7:21 PM EST | Special Weather Statement | FFC | Banks, Hall, White | 84 min |
| Nov 12, 7:35 PM EST | River Flood Warning | FFC | Gwinnett | 22 hr |
| Nov 12, 8:38 PM EST | River Flood Warning | FFC | Cobb, Fulton | 8 hr |
| Nov 12, 8:55 PM EST | River Flood Warning | FFC | Whitfield | 4 days |
| Nov 12, 9:09 PM EST | River Flood Warning | FFC | Cobb | 4 hr |
| Nov 12, 9:26 PM EST | River Flood Warning | FFC | Polk | 24 hr |
| Nov 12, 10:00 PM EST | River Flood Warning | FFC | Cherokee | 24 hr |
| Nov 12, 10:33 PM EST | River Flood Warning | FFC | Fulton | 24 hr |
| Nov 12, 10:52 PM EST | River Flood Warning | FFC | Bartow | 24 hr |
| Nov 12, 11:08 PM EST | Special Weather Statement | FFC | Washington | 37 min |
| Nov 13, 2:24 AM EST | River Flood Warning | FFC | Haralson | 10 hr |
| Nov 13, 9:23 AM EST | River Flood Warning | FFC | Floyd | 6 days |
| Nov 13, 10:30 AM EST | River Flood Warning | FFC | Cobb, Douglas | 38 hr |
| Nov 13, 11:11 AM EST | River Flood Warning | FFC | Cobb, Paulding | 24 hr |
| Nov 13, 11:15 AM EST | River Flood Warning | FFC | Barrow, Jackson | 56 hr |
| Nov 13, 2:20 PM EST | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 84 more | 41 hr |
| Nov 13, 5:13 PM EST | River Flood Warning | FFC | Floyd | 5 hr |
| Nov 13, 5:13 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Nov 13, 5:13 PM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| Nov 13, 5:54 PM EST | River Flood Warning | FFC | Gordon | 21 hr |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.